Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 341, Number 1

All articles in this issue are freely accessible.

Nonsimple, ribbon fibered knots
Katura Miyazaki.
Trans. Amer. Math. Soc. 341 (1994), 1-44
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1176509
Topological applications of generic huge embeddings
Franklin D. Tall.
Trans. Amer. Math. Soc. 341 (1994), 45-68
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1223302
Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras
Robert A. Gustafson.
Trans. Amer. Math. Soc. 341 (1994), 69-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1139492
Nonfibering spherical $3$-orbifolds
William D. Dunbar.
Trans. Amer. Math. Soc. 341 (1994), 121-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1118824
Co-Hopficity of Seifert-bundle groups
F. González-Acuña, R. Litherland and W. Whitten.
Trans. Amer. Math. Soc. 341 (1994), 143-155
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1123454
An explicit Plancherel formula for $U(2,1)$
David Jabon, C. David Keys and Allen Moy.
Trans. Amer. Math. Soc. 341 (1994), 157-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1106191
The planar closing lemma for chain recurrence
Maria Lúcia Alvarenga Peixoto and Charles Chapman Pugh.
Trans. Amer. Math. Soc. 341 (1994), 173-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1107028
The structure of hyperfinite Borel equivalence relations
R. Dougherty, S. Jackson and A. S. Kechris.
Trans. Amer. Math. Soc. 341 (1994), 193-225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1149121
Contributions to the classification of simple modular Lie algebras
Georgia Benkart, J. Marshall Osborn and Helmut Strade.
Trans. Amer. Math. Soc. 341 (1994), 227-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1129435
The Brownian motion and the canonical stochastic flow on a symmetric space
Ming Liao.
Trans. Amer. Math. Soc. 341 (1994), 253-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1129436
A functional from geometry with applications to discrepancy estimates and the Radon transform
Allen D. Rogers.
Trans. Amer. Math. Soc. 341 (1994), 275-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1169082
Representations of the symmetric group in deformations of the free Lie algebra
A. R. Calderbank, P. Hanlon and S. Sundaram.
Trans. Amer. Math. Soc. 341 (1994), 315-333
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1153011
Polish group actions and the Vaught conjecture
Ramez L. Sami.
Trans. Amer. Math. Soc. 341 (1994), 335-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1022169
Besov spaces on closed subsets of $R^{n}$
Alf Jonsson.
Trans. Amer. Math. Soc. 341 (1994), 355-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1132434
The $H^{p}$-corona theorem for the polydisc
Kai-Ching Lin.
Trans. Amer. Math. Soc. 341 (1994), 371-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1161426
A weak characteristic pair for end-irreducible $3$-manifolds
Bobby Neal Winters.
Trans. Amer. Math. Soc. 341 (1994), 377-403
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1182982
Circular units of function fields
Frederick F. Harrop.
Trans. Amer. Math. Soc. 341 (1994), 405-421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1140916
Subgroup rigidity in finite-dimensional group algebras over $p$-groups
Gary Thompson.
Trans. Amer. Math. Soc. 341 (1994), 423-447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1132878
On the rank and the crank modulo $4$ and $8$
Richard Lewis and Nicolas Santa-Gadea.
Trans. Amer. Math. Soc. 341 (1994), 449-465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1136545
Corrections to: “First steps in descriptive theory of locales” [Trans. Amer. Math. Soc. 327 (1991), no. 1, 353–371; MR1091230 (92b:54078)]
John Isbell.
Trans. Amer. Math. Soc. 341 (1994), 467-468
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1219732
American Mathematical Society